MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PFC SIGMARP STB TB IN 3 20.0; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS INC US PFC SIGMARP STB TB IN 3 20.0; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Catalog Number 962135
Medical Device Problem Codes Incomplete or Missing Packaging (2312); Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that item's packaging was inadequate / thought the inner seal was compromised.There was no surgical delay.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: no device associated with this report was received for examination.Dhr review: a manufacturing record evaluation was performed for the finished device product code - 962135,, lot number - 4009496 , and no non-conformances / manufacturing irregularities were identified.Pfc sigmarp stb tb in 3 20.0, product code 962135, work order 4009496 was manufactured on 12th march 2023.17 parts were manufactured per specification and all raw materials met specification.Scrap: there is one scrap associated with this lot.Scrap code a001: this concerns an embedded particle on the part.There is no correlation between this scrap reason and the failure mode of the complaint.Reprocessing: there was no material reprocessing reports (mrr) associated with this lot.Non-conformance: 01 non-conformance associated with this lot: nr-0192391 is related to the settings of the surface testers as they did not match the settings specified in the work instruction.There is no correlation between this non-conformance and the failure mode of the complaint.Expiry date: 29th february 2028.Ifu reference: 090200920 ifu lcs cmp sg no ce.Complaint confirmation: non-verifiable.Conclusion: due to no similar failures found in the dhr review, the root cause of the complaint cannot be determined.Should further information come available that impacts the findings in this investigation it will be reopened.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: a manufacturing record evaluation was performed for the finished device product code - 962135,, lot number - 4009496 , and no non-conformances / manufacturing irregularities were identified.

Brand Name
PFC SIGMARP STB TB IN 3 20.0
Common Device Name
SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthpaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key17995555
Report Number1818910-2023-21619
Device Sequence Number6754099
Product Code NJL
UDI-Device Identifier10603295241287
UDI-Public10603295241287
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number962135
Device Lot Number4009496
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/18/2023
Supplement Date Received by Manufacturer11/22/2023
Initial Report FDA Received Date10/24/2023
Supplement Report FDA Received Date11/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown